# SDR JYDR20220214044

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 5,034,907 hours, 18,207 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 14,659 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 597602
- Part serial: NSN
- Condition: Broken
- Location: Turbine
- Part time: 1,699 hours
- Component: Engine, Pwa, 4A
- Component part number: JFTD12A4A
- Stage of operation: EX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS LOGGING. PILOTS FELT VIBRATION FROM #2 ENGINE AND RETURNED TO SERVICE LANDING. WHEN SHUT DOWN ENGINE CAME TO A SUDDEN STOP AND LOCKED UP. WHEN FREE TURBINE WAS SEPARATED, A 2ND STAGE N1 BLADE WAS FOUND TO BE BROKEN AT THE ROOT. ENGINE IS BEING SENT BACK TO THIS REPAIR STATION FOR INVESTIGATION AND REPAIR. ENGINE TC HOLDER HAS BEEN NOTIFIED.
